Home >

news ヘルプ

論文・著書情報


タイトル
和文: 
英文:A relation between the zeros of a L-function belonging to the Selberg class and the zeros of an associated L-function twisted by a Dirichlet character 
著者
和文: 鈴木正俊.  
英文: Masatoshi Suzuki.  
言語 English 
掲載誌/書名
和文: 
英文:Archiv der Mathematik 
巻, 号, ページ vol. 83    no. 6    pp. 514-527
出版年月 2004年 
出版者
和文: 
英文:Birkhäuser-Verlag 
会議名称
和文: 
英文: 
開催地
和文: 
英文: 
公式リンク http://link.springer.com/article/10.1007%2Fs00013-004-1033-z
 
DOI https://doi.org/10.1007/s00013-004-1033-z

©2007 Institute of Science Tokyo All rights reserved.